Quasi-periodic variability in NGC 5408 X-1

Record Type

  • Journal Articles

Full Title

  • Quasi-periodic variability in NGC 5408 X-1

Author(s)

  • Strohmayer T, Mushotzky R, Winter L, Soria R, Uttley P, Cropper M

Publication Title

Publication Title (abbreviated)

  • ASTROPHYS J

Publication Date

  • 2007 May 1

DOI

  • 10.1086/512723

ISSN

  • 0004-637X

Volume

  • 660

Issue

  • 1

Page Count

  • 7

First Page

  • 580

Last Page

  • 586

Keyword(s)

Citation

  • Strohmayer T, Mushotzky R, Winter L, Soria R, Uttley P, Cropper M. Quasi-periodic variability in NGC 5408 X-1. ASTROPHYS J. 2007;660 (1):580-586.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On any website or open access repository
  • Publisher copyright and source must be acknowledged
  • Must link to publisher version
  • Publisher's version/PDF may be used

More usage information may be available at SHERPA/RoMEO